# SDR AALA20020643

- Difficulty date: May 12, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N7667A
- Make and model: Boeing 757223
- Aircraft serial: 25301
- System (JASC): 3442 · Weather Radar System
- Part: Receiver
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - FLT 860 - EN ROUTE MIA-LGA, AIRCRAFT INTERRUPTED BACK TO MIA DUE TO WEATHER RADAR INOPERATIVE.  REPLACED WEATHER RECEIVER PER MM.  ACCOMPLISHED ADJUSTMENT AND TEST PER MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
